Vol. 8, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
${}_3 F_2$-hypergeometric functions and supersingular elliptic curves

Sarah Pitman

Vol. 8 (2015), No. 3, 481–490
Abstract

In recent work, Monks described the supersingular locus of families of elliptic curves in terms of 2F1-hypergeometric functions. We lift his work to the level of 3F2-hypergeometric functions by means of classical transformation laws and a theorem of Clausen.

Keywords
hypergeometric functions, supersingular, elliptic curves
Mathematical Subject Classification 2010
Primary: 11G20, 33C20
Milestones
Received: 17 July 2013
Revised: 2 September 2013
Accepted: 4 September 2013
Published: 5 June 2015

Communicated by Ken Ono
Authors
Sarah Pitman
Emory University
Department of Mathematics and Computer Science
400 Dowman Drive
Atlanta, Georgia 30322
United States